# SDR CALA0800757

- Difficulty date: August 1, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 36,214 hours, 19,104 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33509
- Condition: Cracked
- Location: Bs 400 S9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STATION 400 AT S-9R.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLERS REF EA 5310-04498.
